Header

UZH-Logo

Maintenance Infos

On the sharpness of the Orlicz-Sobolev imbedding theorem


Farkas, W (1996). On the sharpness of the Orlicz-Sobolev imbedding theorem. Revue Roumaine de Mathématiques Pures et Appliquées, 41(5/6):311-320.

Statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Language:English
Date:1996
Deposited On:14 Aug 2014 11:57
Last Modified:05 Apr 2016 18:01
Publisher:Editura Academiei Romane
ISSN:0035-3965
Free access at:Publisher DOI. An embargo period may apply.
Official URL:https://www.minet.uni-jena.de/fakultaet/mana/pdffiles/farkas-96.pdf
Other Identification Number:merlin-id:4351

Download

Full text not available from this repository.